Stability of Multistage Stochastic Programs

Abstract : Quantitative stability of linear multistage stochastic programs is studied. It is shown that the infima of such programs behave (locally) Lipschitz continuous with respect to the sum of an $L_{r}$‐distance and of a distance measure for the filtrations of the original and approximate stochastic (input) processes. Various issues of the result are discussed and an illustrative example is given. Consequences for the reduction of scenario trees are also discussed. Copyright © 2006 Society for Industrial and Applied Mathematics
Document type :
Journal articles
Complete list of metadatas

https://hal-ensta-paris.archives-ouvertes.fr//hal-00977507
Contributor : Aurélien Arnoux <>
Submitted on : Friday, April 11, 2014 - 11:28:57 AM
Last modification on : Wednesday, July 3, 2019 - 10:48:04 AM

Links full text

Identifiers

Collections

Citation

Holger Heitsch, Werner Römisch, Cyrille Strugarek. Stability of Multistage Stochastic Programs. SIAM Journal on Optimization, Society for Industrial and Applied Mathematics, 2006, 17 (2), pp.511-525. ⟨10.1137/050632865⟩. ⟨hal-00977507⟩

Share

Metrics

Record views

133